Share this:
marko1
@marko1

Posts: 7
Joined: Feb 13, 2019

Post hepatitis C treatment (5 48 week treatment)

Posted by @marko1, Wed, Feb 13 5:39pm

Asking if there is anyone in this audience that has ever had more than 148 month treatment and successfully went through each week ribavirin and with interferon
I am clear of hepatitis C only because of Havoina
Has anyone after 15 years still feel the pain that was caused by the injections of the interferon headaches just the Aking deep body pain mainly in the legs and arms
Would appreciate any feedback trying to figure out why I feel this way all the time

REPLY

Hi I never had any treatment except Harvoni treated for 3 months sept 2015 ended dec 2015 was sick through the treatment and never got better,the body pain is unbearable, feels like it’s in the bones I now have neuropathy in my body,didn’t have any of this before treatment,there is a after hep c treatment group you should follow there are people that have all this side effects

Hello
Yes I have . 5 48 plus a treatment with a drug called incevki ( think I have correct spelling )
I continue to feel the deep leg pain and bone pain
Headaches as well.
I was being treated for chronic pain with orpiids low dose , but after all this BS about them I was taking off
I live in a pain life now. With no one believing that I feel what I do.
No where to turn

Wow Marko! Prior to treatment 18 months ago I was capable of walking anywhere from 15 to 30 km A-day worked out daily weight lifting and moderate to Good energy levels as well,, Since my treatment I feel apthaphy from my chest to my ankles I'm incapable of walking anything greater than 50 yd without severe leg pain,, the pain in my side especially on the right side has increased x5,, shoulders cramp up if I try to do any lifting with either hand,, Sense I'm a veteran and try to get answers from the veterans administration I'm stone walled.

@fritzthecat21

Wow Marko! Prior to treatment 18 months ago I was capable of walking anywhere from 15 to 30 km A-day worked out daily weight lifting and moderate to Good energy levels as well,, Since my treatment I feel apthaphy from my chest to my ankles I'm incapable of walking anything greater than 50 yd without severe leg pain,, the pain in my side especially on the right side has increased x5,, shoulders cramp up if I try to do any lifting with either hand,, Sense I'm a veteran and try to get answers from the veterans administration I'm stone walled.

Jump to this post

I’m sorry for your health issues I can relate totally
Here’s my take on the veterans a ministration pain and injuries that happened to veterans wall and service or illnesses are I would say one of the most expensive in the veterans administration system so easy for them the people in charge
To Stonewall us so they save money if they don’t treat us and I have been told if I don’t like it here at the back of ministration go somewhere else but the fact is I was treated for almost 15 years for this illness at the veterans a ministration no other position on the outside wants to touch it so I’m thinking this is us being done by the Veterans Administration to save money
And the less money that these departments within the Veterans Administration use the upper echelon receives a bigger bonus at the end of the year
I have been to many doctors in the civilian world none of which even understands what we who have taken interferon and ribavirin so many times go through
Along with my degenerative disc disease in my cervical spine from two major surgeries on my neck and one on my lower back the increase in pain just from that
Maine has adopted
Zero tolerance to pain management of opiates they are blaming read the people who have suffered injuries and I disabled completely the care we need we are not the ones fueling the opiate crisis State of Maine I am only a 61-year-old male with disabilities from injuries and I feel abandoned

Please login or register to post a reply.